# SDR AALA20060061

- Difficulty date: January 22, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1959/22JAN - AFTER TAKEOFF AT 10000 FEET CONDITIONS WERE SCATTERED RAIN SHOWERS, RUNNING EMERGENCY ANTI ICE.  LIGHTNING STRIKE OCCURRED AND RIGHT HAND ENGINE SHUT DOWN.  ABOUT 30 SECONDS LATER ENGINE RESTARTED ITSELF.  ALL INDICATIONS ON THE ENGINE WERE NORMAL.  RAN OKAY UNTIL TOUCHDOWN.  LANDED NORMALLY AND SHUT DOWN ENGINE.  ENGINEERING ORDERD FLIGHT DATA RECORDER DOWNLOAD.  REPLACED NUMBER TWO ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
